# SDR FDEA201201090058

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 625
- Aircraft time: 45,389 hours, 18,958 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT,   DETAILED INSPECTION CARRIED OUT AT THE CROSSBEAM ON NLG FRAME 15A.  WEB FACE AT ATTACHMENT FITTING OF RACK 107VU FOUND CRACKED.  DETAILED INSPECTION CARRIED OUT AND ACCOMPLISHED REPAIR IAW EA 6-5310-150413, PART 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
